# SDR HALA2021020900012

- Difficulty date: February 8, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 32,364 hours, 5,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 0390 3L EPSE 15WL BAT FAULT. CORRECTIVE ACTION: REMOVE & INSTALL NEW BATTERY AT 3L EPSU PER AMM 33-51-00. OPS CK OK. (7250399)
